Random minimal directed spanning trees and Dickman-type distributions. Penrose, M. D. & Wade, A. R. Adv. in Appl. Probab., 36(3):691–714, 2004.
Random minimal directed spanning trees and Dickman-type distributions [link]Paper  doi  bibtex   
@article{MR2079909,
	Author = {Penrose, Mathew D. and Wade, Andrew R.},
	Date-Added = {2018-09-17 07:58:22 -0500},
	Date-Modified = {2018-09-17 07:58:22 -0500},
	Doi = {10.1239/aap/1093962229},
	Fjournal = {Advances in Applied Probability},
	Issn = {0001-8678},
	Journal = {Adv. in Appl. Probab.},
	Mrclass = {60D05 (60C05 60F05)},
	Mrnumber = {2079909},
	Mrreviewer = {Jan Rataj},
	Number = {3},
	Pages = {691--714},
	Title = {Random minimal directed spanning trees and {D}ickman-type distributions},
	Url = {https://doi.org/10.1239/aap/1093962229},
	Volume = {36},
	Year = {2004},
	Bdsk-File-1 = {YnBsaXN0MDDSAQIDBFxyZWxhdGl2ZVBhdGhZYWxpYXNEYXRhXxAaQmliRGVza2NvcHkvTVIyMDc5OTA5YS5wZGZPEQGEAAAAAAGEAAIAAAxNYWNpbnRvc2ggSEQAAAAAAAAAAAAAAAAAAAAAAAAAQkQAAf////8OTVIyMDc5OTA5YS5wZGYAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAA/////wAAAAAAAAAAAAAAAAABAAMAAAogY3UAAAAAAAAAAAAAAAAAC0JpYkRlc2tjb3B5AAACAEQvOlVzZXJzOmdlcm9uaW1vOkxpYnJhcnk6dGV4bWY6YmlidGV4OmJpYjpCaWJEZXNrY29weTpNUjIwNzk5MDlhLnBkZgAOAB4ADgBNAFIAMgAwADcAOQA5ADAAOQBhAC4AcABkAGYADwAaAAwATQBhAGMAaQBuAHQAbwBzAGgAIABIAEQAEgBCVXNlcnMvZ2Vyb25pbW8vTGlicmFyeS90ZXhtZi9iaWJ0ZXgvYmliL0JpYkRlc2tjb3B5L01SMjA3OTkwOWEucGRmABMAAS8AABUAAgAP//8AAAAIAA0AGgAkAEEAAAAAAAACAQAAAAAAAAAFAAAAAAAAAAAAAAAAAAAByQ==},
	Bdsk-Url-1 = {https://doi.org/10.1239/aap/1093962229}}

Downloads: 0